Alert archive / Missouri / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 126, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Apr 25, 2017, 10:13 PM CDT for Barton County, Vernon County, Missouri; Bourbon County, Crawford County, Kansas. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 25, 2017, 10:13 PM CDT (03:13 UTC)
- Expired
- Apr 25, 2017, 11:00 PM CDT
- In force
- 47 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bourbon County, KS, Crawford County, KS, Barton County, MO, Vernon County, MO
The radar
The Springfield radar (KSGF), 115 km from the middle of the area, began a volume at 03:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 25, 10:39 PM CDT | HAIL 0.25 | Frontenac, KS | PEA SIZED HAIL IN FRONTENAC. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 25, 5:59 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 3.2 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 446 J/kg
- Mixed-layer CIN
- -158 J/kg
- Mixed-layer LCL
- 1525 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 122 m²/s²
- 0-3 km storm-relative helicity
- 196 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted.
480
WUUS53 KSGF 260313
SVRSGF
KSC011-037-MOC011-217-260400-
/O.NEW.KSGF.SV.W.0126.170426T0313Z-170426T0400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Springfield MO
1013 PM CDT TUE APR 25 2017
The National Weather Service in Springfield has issued a
* Severe Thunderstorm Warning for...
Southeastern Bourbon County in southeastern Kansas...
Crawford County in southeastern Kansas...
Western Barton County in southwestern Missouri...
Southwestern Vernon County in west central Missouri...
* Until 1100 PM CDT
* At 1013 PM CDT, a severe thunderstorm was located over Girard,
moving northeast at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Pittsburg... Prairie State Park...
Frontenac... Girard...
Arma... Liberal...
Cherokee... Mulberry...
Chicopee... Nashville...
Mindenmines... Franklin...
Arcadia... Bronaugh...
Burgess... Beulah...
Croweburg... Yale...
Farlington... Brazilton...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Springfield.
&&
LAT...LON 3758 9499 3779 9456 3767 9437 3737 9441
3736 9451 3736 9461 3735 9462 3734 9469
3734 9493
TIME...MOT...LOC 0313Z 245DEG 35KT 3749 9486
HAIL...1.00IN
WIND...60MPH
$$
Hatch4 follow-up statements
272
WWUS53 KSGF 260325
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
1025 PM CDT TUE APR 25 2017
KSC011-037-MOC011-217-260400-
/O.CON.KSGF.SV.W.0126.000000T0000Z-170426T0400Z/
Bourbon KS-Crawford KS-Barton MO-Vernon MO-
1025 PM CDT TUE APR 25 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR SOUTHEASTERN BOURBON...EASTERN CRAWFORD...WESTERN BARTON AND
SOUTHWESTERN VERNON COUNTIES...
At 1025 PM CDT, a severe thunderstorm was located over Arma, or near
Girard, moving northeast at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Pittsburg... Prairie State Park...
Frontenac... Girard...
Arma... Liberal...
Cherokee... Mulberry...
Chicopee... Nashville...
Mindenmines... Franklin...
Arcadia... Bronaugh...
Burgess... Beulah...
Croweburg... Yale...
Farlington... Hannon...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Springfield.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3763 9488 3779 9456 3767 9437 3737 9441
3736 9451 3736 9461 3735 9462 3734 9469
3734 9489 3754 9482
TIME...MOT...LOC 0325Z 245DEG 35KT 3754 9472
HAIL...1.00IN
WIND...60MPH
$$
Hatch712
WWUS53 KSGF 260336
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
1036 PM CDT TUE APR 25 2017
KSC011-037-MOC011-217-260400-
/O.CON.KSGF.SV.W.0126.000000T0000Z-170426T0400Z/
Bourbon KS-Crawford KS-Barton MO-Vernon MO-
1036 PM CDT TUE APR 25 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR SOUTHEASTERN BOURBON...EASTERN CRAWFORD...WESTERN BARTON AND
SOUTHWESTERN VERNON COUNTIES...
At 1036 PM CDT, a severe thunderstorm was located over Mulberry, or
11 miles north of Pittsburg, moving northeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Pittsburg... Prairie State Park...
Frontenac... Arma...
Liberal... Cherokee...
Mulberry... Chicopee...
Nashville... Mindenmines...
Franklin... Arcadia...
Bronaugh... Burgess...
Croweburg... Yale...
Iantha... Oskaloosa...
Verdella... Lone Oak...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Springfield.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3769 9475 3779 9456 3767 9437 3737 9441
3736 9451 3736 9461 3735 9462 3734 9469
3734 9484 3755 9472
TIME...MOT...LOC 0336Z 247DEG 25KT 3757 9463
HAIL...1.00IN
WIND...60MPH
$$
Hatch713
WWUS53 KSGF 260348
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
1048 PM CDT TUE APR 25 2017
KSC011-260358-
/O.CAN.KSGF.SV.W.0126.000000T0000Z-170426T0400Z/
Bourbon KS-
1048 PM CDT TUE APR 25 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BOURBON COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 200 AM CDT for
southeastern Kansas...and southwestern and west central Missouri.
LAT...LON 3761 9459 3772 9462 3776 9462 3779 9456
3767 9437 3737 9441 3736 9461 3735 9462
3734 9469 3735 9478
TIME...MOT...LOC 0348Z 259DEG 28KT 3760 9451
$$
KSC037-MOC011-217-260400-
/O.CON.KSGF.SV.W.0126.000000T0000Z-170426T0400Z/
Crawford KS-Barton MO-Vernon MO-
1048 PM CDT TUE APR 25 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR SOUTHEASTERN CRAWFORD...WESTERN BARTON AND SOUTHWESTERN VERNON
COUNTIES...
At 1048 PM CDT, a severe thunderstorm was located over Liberal, or 14
miles northwest of Lamar, moving east at 30 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Pittsburg... Prairie State Park...
Frontenac... Liberal...
Mulberry... Chicopee...
Nashville... Mindenmines...
Bronaugh... Burgess...
Yale... Iantha...
Oskaloosa... Verdella...
Hannon...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Springfield.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3761 9459 3772 9462 3776 9462 3779 9456
3767 9437 3737 9441 3736 9461 3735 9462
3734 9469 3735 9478
TIME...MOT...LOC 0348Z 259DEG 28KT 3760 9451
HAIL...0.88IN
WIND...60MPH
$$
Hatch896
WWUS53 KSGF 260353
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
1053 PM CDT TUE APR 25 2017
KSC037-MOC011-217-260403-
/O.EXP.KSGF.SV.W.0126.000000T0000Z-170426T0400Z/
Crawford KS-Barton MO-Vernon MO-
1053 PM CDT TUE APR 25 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CRAWFORD...
WESTERN BARTON AND SOUTHWESTERN VERNON COUNTIES WILL EXPIRE AT 1100
PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire.
A severe thunderstorm watch remains in effect until 200 AM CDT for
southeastern Kansas...and southwestern and west central Missouri.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Springfield.
LAT...LON 3761 9459 3772 9462 3776 9462 3779 9456
3767 9437 3737 9441 3736 9461 3735 9462
3734 9469 3735 9478
TIME...MOT...LOC 0353Z 245DEG 35KT 3762 9446
$$
HatchWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 6:33 PM CDT, 3 hours 40 minutes earlier.
Area forecast discussion, Apr 25, 6:33 PM CDT, 3 hours 40 minutes before
Area Forecast Discussion National Weather Service Springfield MO 633 PM CDT Tue Apr 25 2017 .SHORT TERM...(This evening through Wednesday Night) Issued at 250 PM CDT Tue Apr 25 2017 Breezy southerly winds continue to occur this afternoon. These winds are helping to increase moisture from the south across Oklahoma into southeastern Kansas and western Missouri this afternoon into this evening. As moisture continues to spread north instability will start to increase ahead of an approaching front this evening. The front is currently across southeastern Kansas and will slowly spread east into Wednesday. As instability increases and the cap weakens, storms are expected to develop across eastern Kansas and develop southward into Oklahoma, initially to the west of the forecast area. These storms will then spread east, and these storms will likely develop into line segments. Damaging straight line winds will be the main risk, with hail up to the size of half dollars also possible with the strongest updrafts. Low level shear will be strong enough to support a mesovort potential with any line segments that can surge to the northeast, result in a low brief tornado risk again with any line segments that can surge to the northeast. The severe risk will generally occur west of Highway 65, with the best potential generally along and west of the Interstate 49 corridor from the mid evening into the overnight hours. As the storms start to spread east into the area late this this evening into the overnight hours they should be begin to weaken, with wind becoming the main risk until they dissipate altogether. This may occur before reaching the eastern Ozarks overnight as the front slows and the storms move off away from the better lift and upper level support. Wednesdays weather will be dependent on exactly how far the convection plays out tonight. The front will be pushing across the western portions of the forecast area Wednesday morning and will slowly spread east and out of the area by Wednesday evening. If a cold front/storms develop and spread across the entire area it could work the area over farther to the east, with the severe potential occurring farther east. If the outflow/overnight convection does not work over the atmosphere too much, additional storms should develop near the Highway 65 during the early afternoon hours and spread east. Severe storms would be possible with all modes possible but large hail and damaging winds the main risk. One to two inches of rain will be possible with this system and could lead to some localized minor flooding. .LONG TERM...(Thursday through Tuesday) Issued at 250 PM CDT Tue Apr 25 2017 Slightly cooler weather will occur on Thursday behind this system as highs warm into the 60s. A fast moving shortwave trough will sweep through the region Thursday night and may bring some showers and perhaps a few rumbles of thunder with it. An upper level low will then dig to the southeast across the southwestern U.S. Friday into the Weekend before kicking off to the east through the region Sunday night into Monday. As the low is off to the southwest of the area a front will setup over the area and waves of energy will ride to the northwest and produce periods of rain with widespread heavy rainfall. The medium range models continue to show a signal for heavy rain over the region. There are still questions on exactly where the band of heavy rain will set up, but it will likely be somewhere across northern Arkansas into southern Missouri. An additional 2, up to possibly 5 inches of widespread rainfall will be possible this weekend. With the rain last weekend and the rain expected tonight into Wednesday, the ground will already be mostly saturated which will lead to a flooding risk under the axis of heavy rain. && .AVIATION...(For the 00Z TAFS through 00Z Wednesday evening) Issued at 627 PM CDT Tue Apr 25 2017 A front will approach the region but stay just west of the area this evening and through the overnight hours. Showers and thunderstorms are expected to develop and impact the regions terminals from 02z for Joplin and nearer to 05z for Springfield and Branson. Ceilings and visibilities will be impacted in advance for the front with MVFR to IFR conditions anticipated. The front is expected to move through the region around sunrise for Joplin and closer to midday for Springfield and Branson. Showers and storms are expected to impact the areas terminals through Tomorrow afternoon. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && SHORT TERM...Wise LONG TERM...Wise AVIATION...Hatch
Hazardous weather outlook, Apr 25, 8:49 PM CDT, 1 hour 24 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 849 PM CDT Tue Apr 25 2017 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-270200- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 849 PM CDT Tue Apr 25 2017 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Tonight. Weather hazards expected... Limited Tornado risk. Elevated Hail risk. Elevated Thunderstorm wind damage risk. Limited Flooding risk. Elevated Lightning risk. DISCUSSION... Southerly wind gusts of 30 to 40 mph can be expected across much of the area this afternoon. Thunderstorms are expected to develop along a cold front in eastern Kansas this evening, eventually forming into a broken line of storms which will track east into the area by mid to late evening. then spreading east to near Highway 65 tonight. Instability and shear will be sufficient enough for some strong to severe storms, with hail to the size of half dollars and wind gusts up to 60 mph possible. While the tornado risk is fairly low, an isolated tornado or two embedded within the line of storms can not be ruled out over extreme southeast Kansas into western Missouri. Frequent lightning and locally heavy rainfall can also be expected with these storms. There will be a limited risk for flooding over locations that receive multiple rounds of thunderstorms overnight across western Missouri and southeastern Kansas. Rainfall may lead to some limited minor flooding across portions of extreme southwestern Missouri overnight. Especially where heavy rains fell over the past weekend. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The threat for severe storms will then continue into Wednesday and Wednesday evening, especially along and east of Highway 65. The threat for severe storms will be highly dependent on how much thunderstorm activity occurs tonight, and whether or not this activity reaches the eastern Missouri Ozarks Wednesday morning. If thunderstorms reach the eastern Ozarks by Wednesday morning, the threat for severe storms may diminish for the remainder of Wednesday. However, if thunderstorms remain absent tonight and Wednesday morning across south central Missouri and the eastern Ozarks, there will be an elevated threat for severe storms Wednesday afternoon and evening. Damaging winds and large hail would be the primary potential hazards across the eastern Ozarks, with a limited threat for a tornado or two. A limited risk for flooding will also exist on Wednesday generally along and east of the U.S. 65 corridor. Confidence then continues to increase in the potential for widespread heavy rainfall from later Friday into the weekend. With soils nearly saturated, excessive runoff will be likely and will lead to an increasing risk for flooding. While details remain unclear regarding where the eventual axis of heaviest rainfall will develop, it does appear that widespread flooding will become possible beneath this axis of heaviest rainfall. Additionally, there will be at least a limited risk for strong to severe thunderstorms from Friday into Saturday across southern Missouri. Those with outdoor and travel plans for this upcoming weekend should pay close attention to the forecast as there is the potential for multiple weather hazards, including the potential for widespread flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation along and west of Interstate 49 may be needed over the next 3 hours. Area east of the interstate man be needed over the next 6 hours. && More detailed information can be accessed at: http://www.weather.gov/sgf/sitrep This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Hatch
In the hours before
Special weather statement, Apr 25, 9:28 PM CDT, 45 minutes before
Special Weather Statement
National Weather Service Springfield MO
928 PM CDT TUE APR 25 2017
KSZ073-097-260315-
Bourbon KS-Crawford KS-
928 PM CDT TUE APR 25 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BOURBON AND
NORTHWESTERN CRAWFORD COUNTIES UNTIL 1015 PM CDT...
At 928 PM CDT, Doppler radar was tracking a strong thunderstorm near
St. Paul, moving northeast at 30 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Uniontown... Walnut...
Hepler... Hiattville...
Petersburg... Farlington...
Brazilton... Porterville...
Pawnee Station...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Springfield.
&&
A severe thunderstorm watch remains in effect until 200 AM CDT for
southeastern Kansas.
LAT...LON 3781 9509 3783 9508 3789 9500 3779 9480
3763 9475 3750 9509
TIME...MOT...LOC 0228Z 231DEG 27KT 3757 9518
HatchSpecial weather statement, Apr 25, 9:45 PM CDT, 28 minutes before
Special Weather Statement
National Weather Service Springfield MO
945 PM CDT TUE APR 25 2017
KSZ097-101-260330-
Cherokee KS-Crawford KS-
945 PM CDT TUE APR 25 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHEROKEE AND
CRAWFORD COUNTIES UNTIL 1030 PM CDT...
At 944 PM CDT, Doppler radar was tracking a strong thunderstorm near
Oswego, moving northeast at 40 mph.
Locations impacted include...
Pittsburg... Frontenac...
Girard... Cherokee...
Weir... Sherman...
Scammon... Chicopee...
Mccune... West Mineral...
Roseland... Beulah...
Greenbush... Ringo...
Carona... Lone Oak...
Skidmore... Stippville...
A severe thunderstorm watch remains in effect until 200 AM CDT for
southeastern Kansas.
LAT...LON 3761 9482 3743 9471 3723 9478 3716 9508
3738 9507 3739 9509 3750 9509
TIME...MOT...LOC 0244Z 242DEG 33KT 3725 9518
HatchThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 10:59 PM CDT | Special Weather Statement | SGF | Barton, Vernon | 46 min |
| Apr 25, 11:27 PM CDT | Special Weather Statement | SGF | Jasper | 48 min |
| Apr 25, 11:32 PM CDT | Flash Flood Watch | SGF | Barry, Christian, Greene, Jasper, Lawrence, McDonald and 3 more | 3 hr |
| Apr 25, 11:41 PM CDT | Special Weather Statement | SGF | St. Clair | 49 min |
| Apr 26, 12:08 AM CDT | Special Weather Statement | SGF | Cedar, Dade | 37 min |
| Apr 26, 12:16 AM CDT | Severe Thunderstorm Warning | SGF | Jasper, Newton | 44 min |
| Apr 26, 12:18 AM CDT | Severe Thunderstorm Warning | SGF | McDonald, Newton | 42 min |
| Apr 26, 12:34 AM CDT | Severe Thunderstorm Warning | SGF | Dade, Jasper, Lawrence | 41 min |
| Apr 26, 12:37 AM CDT | Special Weather Statement | SGF | Benton | 23 min |
| Apr 26, 12:57 AM CDT | Special Weather Statement | SGF | Camden, Dallas, Hickory, Miller, Morgan, Polk | 48 min |
| Apr 26, 12:59 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Lawrence, McDonald, Newton | 46 min |
| Apr 26, 1:34 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Stone, Taney | 41 min |
| Apr 26, 1:41 AM CDT | Special Weather Statement | SGF | Christian, Greene | 49 min |
| Apr 26, 1:57 AM CDT | Severe Thunderstorm Warning | SGF | Ozark, Taney | 48 min |
| Apr 26, 2:05 AM CDT | Special Weather Statement | SGF | Douglas, Webster, Wright | 40 min |
| Apr 26, 2:38 AM CDT | Special Weather Statement | SGF | Ozark | 37 min |
| Apr 26, 2:47 AM CDT | Special Weather Statement | SGF | Howell, Texas | 43 min |
| Apr 26, 3:13 AM CDT | Special Weather Statement | SGF | Dent, Maries, Phelps | 17 min |
| Apr 26, 7:51 AM CDT | Areal Flood Warning | SGF | Barton, Jasper | 10 hr |
| Apr 26, 8:27 AM CDT | Flash Flood Warning | SGF | Douglas, Ozark, Taney | 6 hr |
| Apr 26, 8:47 AM CDT | Severe Thunderstorm Warning | SGF | Douglas, Ozark | 43 min |
| Apr 26, 9:07 AM CDT | River Flood Warning | SGF | Pulaski | 42 hr |
| Apr 26, 9:07 AM CDT | River Flood Warning | SGF | Pulaski | 60 hr |
| Apr 26, 9:11 AM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Ozark | 49 min |
| Apr 26, 9:20 AM CDT | River Flood Warning | SGF | Vernon | 71 hr |
| Apr 26, 9:20 AM CDT | River Flood Warning | SGF | Vernon | 12 days |
| Apr 26, 9:35 AM CDT | Severe Thunderstorm Warning | SGF | Howell, Oregon, Ozark, Shannon | 40 min |
| Apr 26, 10:13 AM CDT | Severe Thunderstorm Warning | SGF | Howell, Oregon, Shannon, Texas | 47 min |
| Apr 26, 10:54 AM CDT | Special Weather Statement | SGF | Shannon | 36 min |
| Apr 26, 11:14 AM CDT | Areal Flood Warning | SGF | Dent, Laclede, Maries, Phelps, Pulaski, Texas and 1 more | 6 hr |
| Apr 26, 11:17 AM CDT | Special Weather Statement | SGF | Oregon | 43 min |
| Apr 26, 11:33 AM CDT | Areal Flood Warning | SGF | Howell, Oregon, Ozark, Shannon, Texas | 6 hr |
| Apr 26, 11:49 AM CDT | Areal Flood Warning | SGF | Christian, Douglas, Ozark, Stone, Taney, Texas and 2 more | 6 hr |
| Apr 26, 5:16 PM CDT | Areal Flood Warning | SGF | Dent, Douglas, Howell, Laclede, Maries, Oregon and 7 more | 18 hr |
| Apr 25, 9:28 PM CDT | Special Weather Statement | SGF | Bourbon | 47 min |
| Apr 25, 9:45 PM CDT | Special Weather Statement | SGF | Crawford | 45 min |
| Apr 25, 10:16 PM CDT | Special Weather Statement | SGF | Cherokee | 44 min |
| Apr 25, 10:47 PM CDT | Severe Thunderstorm Warning | SGF | Cherokee | 43 min |
| Apr 25, 11:52 PM CDT | Special Weather Statement | SGF | Cherokee | 38 min |
| Apr 26, 8:30 AM CDT | River Flood Warning | SGF | Cherokee | 56 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2017Severe Thunderstorm Warnings in Kansas, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.